Alert archive / Ohio / River Flood Warnings in 2007
River Flood Warning 84, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Dec 13, 2007, 1:41 PM EST for Mahoning County, Ohio. It took effect at Dec 13, 2007, 5:42 PM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2007, 1:41 PM EST (18:41 UTC)
- In effect from
- Dec 13, 2007, 5:42 PM EST
- Expired
- Dec 13, 2007, 9:47 PM EST
- In force
- 4 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
County Mahoning County, OH
The radar
The Pittsburgh radar (KPBZ), 71 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mahoning River at Youngstown (YGWO1). The gauge peaked at 9.68 ft at Dec 13, 2007, 4:00 PM EST.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 20.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03098600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS41 KCLE 131841 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 141 PM EST THU DEC 13 2007 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO MAHONING RIVER AT YOUNGSTOWN REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND AND FIND ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC099-140241- /O.NEW.KCLE.FL.W.0084.071213T2121Z-071214T1659Z/ /YGWO1.1.ER.071213T2121Z.071214T0000Z.071214T1059Z.NO/ 141 PM EST THU DEC 13 2007 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE MAHONING RIVER AT YOUNGSTOWN * FROM THIS AFTERNOON UNTIL FRIDAY MORNING. * AT 1 PM THURSDAY THE STAGE WAS...9.2 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CREST AROUND 10.5 FEET THIS EVENING. * AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN. LOW LYING SECONDARY ROADS MAY BE FLOODED. $$
2 follow-up statements
000 WGUS81 KCLE 132115 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 415 PM EST THU DEC 13 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO MAHONING RIVER AT YOUNGSTOWN PORTAGE RIVER AT WOODVILLE BLACK RIVER AT ELYRIA MAUMEE RIVER AT WATERVILLE SCIOTO RIVER NEAR LARUE SCIOTO RIVER NEAR PROSPECT REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND AND FIND ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC093-140515- /O.CON.KCLE.FL.W.0082.000000T0000Z-071214T2003Z/ /ELRO1.1.ER.071213T0900Z.071214T0600Z.071214T1403Z.NO/ 415 PM EST THU DEC 13 2007 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA * FROM LATE THIS AFTERNOON UNTIL FRIDAY AFTERNOON. * AT 1 PM THURSDAY THE STAGE WAS 9.4 FEET AND STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * THE RIVER IS FORECAST TO REMAIN NEARLY STEADY NEAR FLOOD STAGE OVERNIGHT... THEN BEGIN FALLING TOMORROW. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC099-140514- /O.EXT.KCLE.FL.W.0084.071213T2242Z-071214T1545Z/ /YGWO1.1.ER.071213T2242Z.071214T0600Z.071214T0945Z.NO/ 415 PM EST THU DEC 13 2007 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT YOUNGSTOWN * FROM LATE THIS AFTERNOON UNTIL FRIDAY MORNING. * AT 3 PM THURSDAY THE STAGE WAS 9.6 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CREST AROUND 10.2 FEET THIS EVENING. * AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN. LOW LYING SECONDARY ROADS MAY BE FLOODED. $$ OHC095-173-140514- /O.CON.KCLE.FL.W.0081.000000T0000Z-000000T0000Z/ /WTVO1.1.ER.071212T1921Z.071214T0600Z.000000T0000Z.NO/ 415 PM EST THU DEC 13 2007 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE * UNTIL FURTHER NOTICE. * AT 3 PM THURSDAY THE STAGE WAS 10.3 FEET AND RISING SLOWLY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER IS EXPECTED TO CREST NEAR 10.4 FEET AROUND MIDNIGHT TONIGHT. THE RIVER WILL REMAIN NEAR CREST THROUGH FRIDAY AFTERNOON...THEN BEGIN FALLING. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC123-143-173-140514- /O.EXT.KCLE.FL.W.0080.000000T0000Z-071215T0229Z/ /WDVO1.1.ER.071212T1716Z.071213T1800Z.071214T2029Z.NO/ 415 PM EST THU DEC 13 2007 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE * UNTIL FRIDAY EVENING. * AT 1 PM THURSDAY THE STAGE WAS 10.9 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER IS CRESTING NOW AND WILL BEGIN TO FALL OVERNIGHT. THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE TOMORROW EVENING. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC101-140514- /O.CON.KCLE.FL.W.0079.000000T0000Z-071215T0430Z/ /LARO1.1.ER.071212T1606Z.071213T0900Z.071214T2230Z.NO/ 415 PM EST THU DEC 13 2007 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE * UNTIL FRIDAY EVENING. * AT 3 PM THURSDAY THE STAGE WAS 12.0 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE TO FALL...AND DROP BELOW FLOOD STAGE TOMORROW AFTERNOON. * AT 12.0 FEET...FLOODING BEGINS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. $$ OHC101-140514- /O.EXT.KCLE.FL.W.0083.071214T0348Z-000000T0000Z/ /PRGO1.1.ER.071214T0348Z.071215T0600Z.000000T0000Z.NO/ 415 PM EST THU DEC 13 2007 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT * FROM TONIGHT UNTIL FURTHER NOTICE. * AT 4 PM THURSDAY THE STAGE WAS 8.6 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE TONIGHT AND CREST AROUND 10.0 FEET EARLY SATURDAY MORNING. * AT 10.0 FEET...HIGHWAY 203 IS CLOSED NORTH OF PROSPECT. FLOODING OCCURS NEAR ELM STREET IN THE NORTHERN PART OF PROSPECT. $$
000 WGUS81 KCLE 140247 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 947 PM EST THU DEC 13 2007 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO BLACK RIVER AT ELYRIA MAHONING RIVER AT YOUNGSTOWN ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO SCIOTO RIVER NEAR PROSPECT ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO KILLBUCK CREEK NEAR KILLBUCK MAUMEE RIVER AT WATERVILLE PORTAGE RIVER AT WOODVILLE SCIOTO RIVER NEAR LARUE REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND AND FIND ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC075-169-141047- /O.CON.KCLE.FL.W.0085.071214T1800Z-000000T0000Z/ /KILO1.1.ER.071214T1800Z.071215T0000Z.000000T0000Z.NO/ 947 PM EST THU DEC 13 2007 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK * FROM EARLY TOMORROW AFTERNOON UNTIL FURTHER NOTICE. * AT 9 PM THURSDAY THE STAGE WAS 14.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY FRIDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 15.1 FEET BY FRIDAY EVENING. ADDITIONAL RISES ARE POSSIBLE. * AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. $$ OHC095-173-141046- /O.CON.KCLE.FL.W.0081.000000T0000Z-000000T0000Z/ /WTVO1.1.ER.071212T1921Z.071214T0600Z.000000T0000Z.NO/ 947 PM EST THU DEC 13 2007 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE * UNTIL FURTHER NOTICE. * AT 9 PM THURSDAY THE STAGE WAS 10.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.4 FEET BY AROUND MIDNIGHT TONIGHT. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC123-143-173-141046- /O.CON.KCLE.FL.W.0080.000000T0000Z-071215T0229Z/ /WDVO1.1.ER.071212T1716Z.071213T1800Z.071214T2029Z.NO/ 947 PM EST THU DEC 13 2007 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE * UNTIL FRIDAY EVENING. * AT 1 PM THURSDAY THE STAGE WAS 10.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER HAS CRESTED AND WILL DROP BELOW FLOOD STAGE BY FRIDAY AFTERNOON. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC101-141046- /O.CON.KCLE.FL.W.0079.000000T0000Z-071215T0430Z/ /LARO1.1.ER.071212T1606Z.071213T0900Z.071214T2230Z.NO/ 947 PM EST THU DEC 13 2007 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE * UNTIL FRIDAY EVENING. * AT 9 PM THURSDAY THE STAGE WAS 11.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL...AND DROP BELOW FLOOD STAGE BY FRIDAY EVENING. * AT 12.0 FEET...THIS RISE WILL CAUSE FLOODING IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. $$ OHC101-141046- /O.EXT.KCLE.FL.W.0083.071214T0236Z-000000T0000Z/ /PRGO1.1.ER.071214T0024Z.071215T0600Z.000000T0000Z.NO/ 947 PM EST THU DEC 13 2007 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT * UNTIL FURTHER NOTICE. * AT 9 PM THURSDAY THE STAGE WAS 9.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 9.9 FEET BY EARLY SATURDAY MORNING. * AT 10.0 FEET...HIGHWAY 203 IS CLOSED NORTH OF PROSPECT. FLOODING OCCURS NEAR ELM STREET IN THE NORTHERN PART OF PROSPECT. $$ OHC093-140317- /O.CAN.KCLE.FL.W.0082.000000T0000Z-071214T2003Z/ /ELRO1.1.ER.071213T0900Z.071213T1300Z.071213T1352Z.NO/ 947 PM EST THU DEC 13 2007 THE FLOOD WARNING IS CANCELLED FOR THE BLACK RIVER AT ELYRIA. * AT 9 PM THURSDAY THE STAGE WAS 9.2 FEET. * FLOOD STAGE IS 9.5 FEET. * THE RIVER FELL BELOW FLOOD STAGE THIS MORNING AND IS FORECAST TO REMAIN BELOW FLOOD STAGE. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC099-140317- /O.CAN.KCLE.FL.W.0084.000000T0000Z-071214T1545Z/ /YGWO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 947 PM EST THU DEC 13 2007 THE FLOOD WARNING IS CANCELLED FOR THE MAHONING RIVER AT YOUNGSTOWN. * AT 9 PM THURSDAY THE STAGE WAS 9.4 FEET. * FLOOD STAGE IS 10.0 FEET. * AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN. LOW LYING SECONDARY ROADS MAY BE FLOODED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Dec 13, 12:26 PM EST, 1 hour 15 minutes earlier.
Area forecast discussion, Dec 13, 12:26 PM EST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1226 PM EST THU DEC 13 2007
.SYNOPSIS...
A FAST MOVING AREA OF LOW PRESSURE WILL MOVE UP THE OHIO VALLEY
TODAY AND OFF THE EAST COAST OF NEW ENGLAND TONIGHT. A WEAK AREA OF
HIGH PRESSURE WILL BUILD ACROSS THE LOWER GREAT LAKES REGION ON
FRIDAY...BUT YET ANOTHER AREA OF LOW PRESSURE WILL MOVE UP THE OHIO
VALLEY SATURDAY NIGHT INTO SUNDAY MORNING. A WINTRY MIX OF
PRECIPITATION WILL BE POSSIBLE WITH BOTH AREAS OF LOW PRESSURE.
&&
.NEAR TERM /THROUGH TONIGHT/...
COMBINATION OF WARMING TEMEPRATURES AND TEMPS RISING AT OR ABOVE 32
WILL END FREZING PRECIP THREAT FOR NORTHERN OHIO EXCEPT FOR NE
COUNTIES WHERE COLDER TEMPS LAST NIGHT MAY ALLOW FOR POCKETS OF FZRA
TO CONTINUE A WHILE LONGER SO ADVISORY WILL BE CONTINUED THERE. FOR
NW PA WHERE EVEN COLDER TEMPS OCCURRED LAST NIGHT AND PRECIP NOW
JUST STARTING TO MIX WITH RA WILL LEAVE WINTER STORM WARNING GOING
AS IS SINCE NORMALLY COLDER VALLEYS MAY HAVE HARD TIME RISING ABOVE
THE FREEZING POINT. FROM HERE ON OUT TODAY HAVE TRIMMED ADDITIONAL
SNOWFALL TO LITTLE OR NOTHING FOR ALL BUT EXTREME EASTERN PARTS OF
ERIE AND CRAWFORD COUNTIES IN PA AS EARLIER SNOW HAS CHANGED OVER
AND DONT EXPECT MUCH PRECIP AS CHANGE BACK TO SOME SNOW MAY OCCUR
LATER TODAY...BESIDES TEMPS WILL LIKELY BE ABOVE FREEZING SO ANY
LIGHT SNOW WOULD BE DIFFICULT TO GET MUCH ACCUMULATION FROM.
&&
.SHORT TERM /FRIDAY THROUGH SUNDAY/...
FOLLOWING THIS WAVE...A SECONDARY SHORTWAVE MOVES THROUGH THE LOWER
LAKES ON FRIDAY AND TRIES TO KICK UP SOME LAKE EFFECT SNOW SHOWERS
DURING THE AFTERNOON HOURS. PREVIOUS FORECAST HAD LIKELY POPS IN THE
SNOWBELT COUNTIES EAST OF CLEVELAND AND DID NOT MAKE ANY CHANGES.
STRONG HIGH PRESSURE AND ABUNDANT DRY AIR MAY LIMIT ACCUMS BUT STILL
THINK SOME LES IS LIKELY FRIDAY INTO FRIDAY NIGHT. HIGH PRESSURE
MOVES OVER THE LOWER LAKES REGION EARLY SATURDAY MORNING BUT AS
MENTIONED IN PREVIOUS DISCUSSIONS...WILL QUICKLY GIVE WAY TO A DEEP
AREA OF LOW PRESSURE SATURDAY AFTERNOON. THE GFS AND THE EURO SHARE
A COMMON THEME IN THAT THEY BOTH BRING THE LOW UP THE OHIO VALLEY
AND SPREAD A WINTRY MIX OF PRECIP ACROSS THE ENTIRE FORECAST AREA
SATURDAY AFTERNOON THRU SUNDAY MORNING. BOTH MODELS SHOW THE LOW
JUMPING TO THE COAST BUT THE GFS IS ABOUT 12HRS QUICKER WITH THE
JUMP THAN THE EURO AND THUS THE GFS ADVERTISES LESS PRECIP THAN THE
EURO MODEL. PRECIP TYPE COULD ALSO BE AN ISSUE ESPECIALLY INTO FAR
NE OH/NW PA WHERE THE EURO SHOWS 850MB TEMPS GETTING SLIGHTLY ABOVE
FREEZING. FOR NOW WILL LEAVE EVERYTHING AS SNOW AND LET THE MODEL
DIFFERENCES RESOLVE THEMSELVES.
&&
.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
LAKE EFFECT SNOW SHOWERS WILL BE ONGOING SUNDAY MORNING AS THE LAKE
AND 850 MB TEMPERATURE DIFFERENCE WILL BE NEAR 18C. SOME RIDGING
TRIES TO BUILD IN BY SUNDAY EVENING ACCORDING TO THE GFS...THE ECMWF
HINTS AT THIS. NONE THE LESS THE BEST CHANCE FOR SNOW SHOWERS WILL
BE INTO SUNDAY NIGHT. NO SHORT WAVE IS PRESENT BUT WITH A TROF ALOFT
SOME KIND OF HEADLINE FOR LAKE EFFECT WILL MOST LIKELY BE NEEDED.
PLENTY OF RIDGING MONDAY FROM BOTH THE GFS AND ECMWF...THUS CHANCE
POPS. WILL CONTINUE THE DRY FORECAST TUESDAY AND WEDNESDAY AS HIGH
PRESSURE TRIES TO BUILD IN FROM THE SOUTH. SOME CONCERN ABOUT A WEAK
FRONT MOVING THROUGH EARLY TUESDAY...THIS WILL HAVE TO BE MONITORED.
ON WEDNESDAY THE GFS HAS HIGH PRESSURE OVER THE AREA BUT MEASURABLE
PRECIPITATION...NOT SURE ABOUT THIS WILL KEEP IT DRY. AT THIS TIME
GOING WITH THE GRIDDED MOS FOR TEMPERATURES AS THE MEX SEEMS A FEW
DEGREES TOO WARM BASED ON 850 MB TEMPERATURES.
&&
.AVIATION /17Z THURSDAY THROUGH MONDAY/...
IFR AND LIFR CONDITIONS ACROSS THE ENTIRE AREA. THINK THAT THESE
CONDITIONS WILL BE SLOW TO MOVE OUT SINCE MOST AREAS UPSTREAM
CONTINUE AT IFR/LIFR DESPITE PCPN ENDING. AS THE WINDS INCREASE
LATER THIS AFTERNOON INTO THIS EVENING THE VSBYS AND CIGS SHOULD
RISE BUT IT WILL BE SLOW. FREEZING PCPN HAS ENDED ACROSS THE AREA
AS THE TEMPS HAVE WARMED ABOVE FREEZING. AM A LITTLE CONCERNED
ABOUT FREEZING DRIZZLE WITH TEMPS NEAR FREEZING ESPECIALLY AT TOL
BUT THERE IS NOT ENOUGH CONFIDENCE TO INCLUDE IN THE TAF. SOME
LIGHT LAKE EFFECT SNOW MAY DEVELOP AT ERI LATE TONIGHT INTO FRI
MORNING BUT NOTHING SIGNIFICANT. MOST AREAS SHOULD BE VFR FRI
MORNING.
OUTLOOK...A SIGNIFICANT WINTER STORM IS POSSIBLE SAT AFTN THROUGH
SUNDAY. CURRENT DATA SUGGESTS A LOW TRACK UP THE OHIO RIVER VALLEY
WHICH IS PERFECT FOR AN AREA OF HEAVY SNOW ACROSS THE AREA. WILL
ALSO LIKELY HAVE TO CONTEND WITH ICE ACROSS EASTERN OHIO. EXACT
AMTS AND PCPN TYPE STILL VERY UNCERTAIN AND DEPENDS ON THE STORM
TRACK. HOWEVER...WIDESPREAD IFR CONDITIONS CAN BE EXPECTED LATE
SAT AFTN THROUGH SUN MORNING.
&&
.MARINE...
WINDS WILL BE BELOW SMALL CRAFT ADVISORY CRITERIA FOR MUCH OF
TODAY AS INVERTED TROF MOVES ACROSS THE AREA. LATE THIS AFTERNOON
OR EVENING AS THE TROF MOVES EAST THE WINDS PICK UP AND AN SMALL
CRAFT ADVISORY MAY BE NEEDED. THE SMALL CRAFT ADVISORY CONDITIONS MAY
BE NEEDED THROUGH FRIDAY NIGHT.
OUTLOOK...WINDS WILL BE ON THE INCREASE FOR SATURDAY INTO SUNDAY AS
ANOTHER STORM SYSTEM HEADS TOWARD THE AREA. THIS SYSTEM IS EXPECTED
TO BRING WIDESPREAD SNOW INTO THE LAKE AREA AND WILL LIKELY REDUCE
VISIBILITIES CONSIDERABLY. COLD AIR OUTBREAK WILL LIKELY CONTINUE
TO DEVELOP ICE ON THE WESTERN BASIN THIS WEEKEND.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR
OHZ012>014-022-023-033-089.
PA...WINTER STORM WARNING UNTIL 6 PM EST THIS AFTERNOON FOR
PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...KIELTYKA
AVIATION...MRD
MARINE...LOMBARDYHazardous weather outlook, Dec 13, 10:25 AM EST, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1025 AM EST THU DEC 13 2007 OHZ012>014-022-023-033-089-141530- LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING- ASHTABULA LAKESHORE- 1025 AM EST THU DEC 13 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ACCUMULATING SNOW IS LIKELY SATURDAY AND SATURDAY NIGHT ACROSS THE ENTIRE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>011-017>021-027>032-036>038-047-141530- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MARION-MORROW-HOLMES-KNOX- 1025 AM EST THU DEC 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ACCUMULATING SNOW IS LIKELY SATURDAY AND SATURDAY NIGHT ACROSS THE ENTIRE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ001>003-141530- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 1025 AM EST THU DEC 13 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ACCUMULATING SNOW IS LIKELY SATURDAY AND SATURDAY NIGHT ACROSS THE ENTIRE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-141530- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1025 AM EST THU DEC 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 9:14 PM EST | Freezing Rain Advisory | CLE | Ashland, Crawford, Hancock, Holmes, Knox, Marion and 7 more | 13 hr |
| Dec 13, 9:41 AM EST | River Flood Warning | CLE | Marion | 4 days |
Nearby
River Flood Warnings in Ohio, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.